Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Moms with Teens Moms with Teens
I've just picked my niece up after looking all over the city for her. I don't know what's going on except that someone called the police, she's slurring her speech, walking slow, eyes are red, and is back and forth between sobbing, snapping at the kids for taking/laughing/singing, and giving me the silent treatment. I'll update when I know more, just please keep her on your thoughts and prayers.
by on Jul. 2, 2013 at 4:29 PM
Replies (11-20):
moobahlalala
by on Jul. 2, 2013 at 6:04 PM
Well she destroyed the phone dh gave her so at least I don't have to worry about taking that from her.
boys2men2soon
by Kimberly on Jul. 2, 2013 at 6:16 PM
1 mom liked this


Quoting moobahlalala:

We're home now. Niece is slamming doors and storming around the house. I'm taking a minute alone to cry. I know it's not my fault but God I feel awful. This is just too much.


Quoting boys2men2soon:

This is what I found on Urban Dictionary.




Triple C's (CCC) stands for Coricidin cold &
cough, for high blood pressure. Triple c's are a disassociative drug,
that when taken in amounts of 4-12 (i greatly recommend not going over
12), can cause a feeling of being over-excited, double vision, paranoia,
and sometimes even hallucinations. it is a psychedelic drug, that
messes with your perception. the main chemical, dxm (or
dextromethorphan) is in most cough medicines, but are in a higher dose
in these small red pills. Family Dollar sells these (usually don't I.D.,
you have to be 18 due to new laws) for about 4 times cheaper than the
coricidin brand. DXM diminishes the vitamin b12 in your brain, which can
be a problem (so find some vitamin b12!). IT also can cause heart
failure and internal bleeding. being close to the meth family, like
meth, will cause constipation, which is a bitch the next day. Common
names for coridicin cold and cough are: triple c's, skittles, red
velvet, and robopills. they can become severely addicting, also.

This is not your fault!  Hugs


It is a lot to deal with, especially at your age.     Now, you know that you can't trust her and she must be supervised at all times.    You may want to call her therapist.




drfink
by Emily on Jul. 2, 2013 at 6:30 PM

NOT your fault.

You have given her a safe ,stable home.Sadly it will take longer than you have had her and some pretty intensive therapy to overcome the lack of stability her mother raised her with.You are giving her a true foundation .I so hope she will soon avail herself of the safe haven to heal you have provided.

Most people ,even stable mature adults ,will resist and stop and start psychotropic meds a few times before settling into a routine with them.There is just for most people an innate drive to not accept that meds are needed.

If you get her into therapy always discuss her acting out and consequences.My clients had the most success when there was therapy as well as consequences for behavior.

NOT your fault....YOU provide stability.Hugs

moobahlalala
by on Jul. 2, 2013 at 6:32 PM
1 mom liked this
You've got that right. We need to get her a new therapist. That won't see her because her parents didn't pay. The only thing I can afford now is a church pastor and a support group.


Quoting boys2men2soon:


Quoting moobahlalala:

We're home now. Niece is slamming doors and storming around the house. I'm taking a minute alone to cry. I know it's not my fault but God I feel awful. This is just too much.





Quoting boys2men2soon:

This is what I found on Urban Dictionary.






Triple C's (CCC) stands for Coricidin cold &

cough, for high blood pressure. Triple c's are a disassociative drug,

that when taken in amounts of 4-12 (i greatly recommend not going over

12), can cause a feeling of being over-excited, double vision, paranoia,

and sometimes even hallucinations. it is a psychedelic drug, that

messes with your perception. the main chemical, dxm (or

dextromethorphan) is in most cough medicines, but are in a higher dose

in these small red pills. Family Dollar sells these (usually don't I.D.,

you have to be 18 due to new laws) for about 4 times cheaper than the

coricidin brand. DXM diminishes the vitamin b12 in your brain, which can

be a problem (so find some vitamin b12!). IT also can cause heart

failure and internal bleeding. being close to the meth family, like

meth, will cause constipation, which is a bitch the next day. Common

names for coridicin cold and cough are: triple c's, skittles, red

velvet, and robopills. they can become severely addicting, also.

This is not your fault!  Hugs



It is a lot to deal with, especially at your age.     Now, you know that you can't trust her and she must be supervised at all times.    You may want to call her therapist.


moobahlalala
by on Jul. 2, 2013 at 6:53 PM
I made her get out of bed and sit up so I could get her vitals and ask her some questions, and then I'd let her go back to sleep. 115/75 and pulse was normal, too. I told her I needed to know everything that she took. Asked what the pills looked like. First she said she took some a few hours ago, then she backtracked and said it was yesterday. She said she took 4 of the orange xanax and told me it's not like she tried to kill herself. I stayed calm and spoke softly asking why she would do that. She started saying because she didn't want to come home because she has no friends here and how she can't do the things she likes to do here. Then I just said that she could have at least called me, text me, anything. I told her I was worried sick about her when I kept calling and texting and got no response. Well that sent her over the edge and she started screaming at me that she didn't get anything and how many times does she have to tell everyone that. Then she ran out of the house.
moobahlalala
by on Jul. 2, 2013 at 6:57 PM
Thank you so much. I'm taking her on a road trip this weekend to meet a good friend that was a lot like her. I don't know if it's still a good idea or not since I made these plans before everything happened.


Quoting drfink:

NOT your fault.

You have given her a safe ,stable home.Sadly it will take longer than you have had her and some pretty intensive therapy to overcome the lack of stability her mother raised her with.You are giving her a true foundation .I so hope she will soon avail herself of the safe haven to heal you have provided.

Most people ,even stable mature adults ,will resist and stop and start psychotropic meds a few times before settling into a routine with them.There is just for most people an innate drive to not accept that meds are needed.

If you get her into therapy always discuss her acting out and consequences.My clients had the most success when there was therapy as well as consequences for behavior.

NOT your fault....YOU provide stability.Hugs


moobahlalala
by on Jul. 2, 2013 at 8:37 PM

BUMP!

gdiamante
by Bronze Member on Jul. 3, 2013 at 12:49 AM
1 mom liked this

NOT YOUR FAULT. 

NOT YOUR FAULT.

NOT YOUR FAULT.

Have you called 211? It's a hotline for social services and they can help you get help. You're doing all you can but I think you need some big-time backup here.

02nana07
by Ida on Jul. 3, 2013 at 1:29 AM

 I would have taken her to the ER and had her stomach pumped and also had her drug tested that would help get her into rehab.  If you get her in rehab they will give her the help she needs not just with the drugs but with her self esteem and other mental health issues. 

county_mom
by on Jul. 3, 2013 at 9:22 AM
1 mom liked this

hugs

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)